# SDR ASAA2024071551334

- Difficulty date: July 15, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL IS CRACK AT BS312 RBL28 AS MARK. GROUNDED - YES. REMOVED AND REPLACED 1 CABIN FLOOR STRUCTURE INTERCOSTAL (P/N- 141A5410U12) P.O. 1096573.1 IAW B737-800- ETOP- SRM-51-40-02 AND BOEING DOCUMENT- 141A5400 REV:-
